Role of the coagulation system in acetaminophen-induced hepatotoxicity in mice.

@article{Ganey2007RoleOT,
  title={Role of the coagulation system in acetaminophen-induced hepatotoxicity in mice.},
  author={Patricia E. Ganey and James P. Luyendyk and Sandra W Newport and Theresa M Eagle and Jane F. Maddox and Nigel Mackman and Robert A. Roth},
  journal={Hepatology},
  year={2007},
  volume={46 4},
  pages={1177-86}
}
UNLABELLED Acetaminophen (N-acetyl-p-aminophenol [APAP]) is one of the leading causes of acute liver failure, and APAP hepatotoxicity is associated with coagulopathy in humans. We tested the hypothesis that activation of the coagulation system and downstream protease-activated receptor (PAR)-1 signaling contribute to APAP-induced liver injury. Fasted C57BL/J6 mice were treated with either saline or APAP (400 mg/kg intraperitoneally) and were euthanized 0.5-24 hours later. Hepatotoxicity and… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 44 extracted citations

Similar Papers

Loading similar papers…